# SDR USAA050311

- Difficulty date: February 16, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Part time: 50,570 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND U-CHANNEL WITH 1 INCH CRACK, BS 747-767.  FABRICATED AND INSTALLED NEW U-CHANNEL SUPPORT.  (M)
